Parapic 650mg Tab
By SALUD CARE INDIA PVT LTD
10 Tablet(s) in Strip
Inclusive of all taxes
Non ReturnableRead More
All the Products are packed and stored Safely
Parapic Tablet is a pain-relieving medicine. It contains paracetamol as an active ingredient. It has analgesic and antipyretic properties. It is used for relieving fever and pain including toothache, headache, migraine, muscle ache, period pain, etc. While taking this medicine you should not take other medicines containing paracetamol. Patients with the existing liver condition should take advice from a doctor before taking this medicine. Do not take more than the recommended dose and keep a gap of a minimum of 4 hours between two consecutive doses.
Uses of Parapic 650mg Tab
For the treatment of fever and pain including headache, muscle ache, tooth ache, periods pain and pain related to muscle and joints, etc.
Contraindications of Parapic 650mg Tab
- If you are allergic to paracetamol or any of the ingredients of this medicine.
- If you are taking any other product that contains paracetamol.
Side effects of Parapic 650mg Tab
The chances of getting side effects with paracetamol are rare if taken in the recommended dose. However, you may experience a skin rash, itching and blisters, allergic reaction and blood-related problems.
Precautions and Warnings of Parapic 650mg Tab
Can I take Parapic Tablet during pregnancy?
Paracetamol can be used during pregnancy if the doctor recommends it. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
Can I take Parapic Tablet while breastfeeding?
Paracetamol passes into the breastmilk in a small amount. This medicine can be used during breastfeeding.
Can I drive if I have consumed Parapic Tablet?
Paracetamol is not likely to affect your ability to drive or use machines.
Can I consume alcohol with Parapic Tablet?
This medicine is not known to interact with alcohol. Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems.
Other General Warnings
Talk to your doctor if
- You have severe liver or kidney disease.
- You are taking any other medicines or products that contain paracetamol.
- You are an alcoholic or are suffering from chronic malnutrition.
- You should not take this medicine too often and for a prolonged duration.
- Always keep a minimum gap of 4-6 hours between two consecutive doses.
- This medicine is not known to interact with alcohol. Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems.read less
Mode of Action of Parapic 650mg Tab
How Does It Work?
Parapic Tablet works by inhibiting the formation of certain chemicals (prostaglandins) in the body responsible for fever and pain. It acts on the area of the brain which is responsible for controlling temperature. Thus, it controls the fever.
Directions for Use of Parapic 650mg Tab
Take this medicine as a whole with a glass of water or as directed by your doctor.
Interactions of Parapic 650mg Tab
Interactions with other medicines
- Ceratin medicines can affect the way paracetamol works or paracetamol itself can affect the action of other medicines taken at the same time. Tell your doctor about all the medicines, supplements or herbals you are taking to avoid any possible interaction.read less
- Especially if you are taking medicines used to treat nausea or vomitings like metoclopramide or domperidone, cholesterol-lowering medicines and anti-infectives such as chloramphenicol.
- Prolonged and regular use of paracetamol can lead to bleeding problems in individuals taking blood thinners such as warfarin.
Storage and disposal of Parapic 650mg Tab
- Store at room temperature in a cool and dry place.
- Keep it out of reach of children and pets.
Dosage of Parapic 650mg Tab
Taking Parapic Tablet in high doses may result in serious liver damage. Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache. Seek immediate medical help in case of an overdose
Missed a Dose
If you missed a dose, then take it as soon as you remember. Keep a gap of at least 4-6 hours between this dose and the next dose. If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using this medicine?
A: Be cautious if you are a patient with liver problems, kidney problems, or you drink alcohol too often. This medicine is known to cause serious liver damage in case of overdose. You should not take this medicine too often or for a prolonged duration.
Q: Is there any risk associated with using this medicine?
A: There is a risk of liver and kidney damage with paracetamol if used too frequently or for a prolonged duration.
Q: Can Parapic Tablet be used for a headache?
A: Yes, Parapic Tablet can be used for headaches. However, if you are feeling you get the headache too often and there is not much relief in the headache after taking this medicine, consult your doctor.
Q: Can I take Parapic Tablet for cold and fever?
A: You can take this medicine for controlling fever, it may not have any action in reducing cold as cold is usually happen due to a viral infection and affects the nose and throat.
Q: What are the uses of Parapic Tablet?
A: Parapic Tablet is used to relieve fever and mild-to-moderate pain. It is also used to get relief from a headache, toothache, migraine, period pain and other painful conditions.
Last Updated on: 27 Apr 2021 | 11:00 AM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
Offers Just for you
Flat 20% off + 20% cashback on your 1st medicine order
Flat 20% off + 20% cashback on all medicines + Myntra voucher worth Rs.250
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved